# SDR EISA20000204

- Difficulty date: November 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Aircraft time: 73,567 hours, 49,439 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 65178251
- Condition: Dented
- Location: Aft Airstair
- Component: Fuselage, Boeing, 7272A7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR SKIN HAS 12 INCH LONG DENT.  CORRECTIVE ACTION: REMOVED DENTED AREA, FABRICATED, ALODINED, PRIMED, AND INSTALLED SKIN DOUBLER AND CHANNEL IAW SRM 53-10-3, 52-10-2 FIG. 5, 52-10-1, 51-10-2 AND 51-30-2.
